# SDR SWAA032727

- Difficulty date: December 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 25,771 hours, 22,165 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALKING BEAM OUTBOARD FWD HANGER FITTING ON REAR SPAR HAS CORROSION IN THE BORE.  REPAIRED FITTING PER EA.
